# SDR ASAA2020012273938

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,193 hours, 12,642 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Part serial: 14052H6375
- Condition: Failed
- Location: Sliding Window
- Part time: 20,988 hours, 6,421 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATES WHEN SWITCH PLACED ON. GROUNDED - YES. PERFORMED LEFT SIDE WINDOW HEAT CONTROLLER BITE IAW B737-800 FIM 30-41 TASK 801. FOUND WINDOW SENSOR FAULT. REMOVED AND REPLACED L/H #2 SLIDER WINDOW REF B737-800 AMM 56-12-11-400-801. OPS CHECK GOOD. RECONFIGURED TERMINAL FROM NO. 1 TO 3 IAW B737-800 WDM 30-41-12.
